MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. BALLOON

AOMORI OLYMPUS CO., LTD. BALLOON
Model Number MAJ-1351
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a diagnostic endoscopic bronchial ultrasound (ebus) linear fine needle aspiration (fna), the scope channel was clogged causing an obstruction.The clinician was unable to pass an instrument through the channel and the balloon failed, stating when launching the balloon, it slipped off the scope.The initial pass of the needle was fine, however after several passes, the needle got stuck and would not pass.There was no injury to the patient.While there was a delay, the time is unknown.The intended procedure was not complete.It was aborted and the patient will be rescheduled.The patient was under general anesthesia.

Brand Name
BALLOON
Common Device Name
BALLOON
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
MDR Report Key19733806
Report Number2429304-2024-0000332
Device Sequence Number7117672
Product Code PSV
UDI-Device Identifier04953170360459
UDI-Public04953170360459
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/12/2024
Report Date (Section F) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1351
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/14/2024
Event Location Hospital
Date Report to Manufacturer06/14/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BF-UC190F SCOPE: SN (B)(6).
Outcome Attributed to Adverse Event Other;
Patient SexUnknown